Multiple solutions of generalized multipoint conjugate boundary value problems.
Georgian mathematical journal, Tome 6 (1999) no. 6, pp. 567-590
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
generalized multipoint conjugate boundary value problems, positive solutions, existence
@article{GMJ_1999__6_6_48329,
author = {Wong, Patricia J.Y. and Agarwal, Ravi P.},
title = {Multiple solutions of generalized multipoint conjugate boundary value problems.},
journal = {Georgian mathematical journal},
pages = {567--590},
year = {1999},
volume = {6},
number = {6},
zbl = {0931.34012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48329/}
}
TY - JOUR AU - Wong, Patricia J.Y. AU - Agarwal, Ravi P. TI - Multiple solutions of generalized multipoint conjugate boundary value problems. JO - Georgian mathematical journal PY - 1999 SP - 567 EP - 590 VL - 6 IS - 6 UR - http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48329/ LA - en ID - GMJ_1999__6_6_48329 ER -
Wong, Patricia J.Y.; Agarwal, Ravi P. Multiple solutions of generalized multipoint conjugate boundary value problems.. Georgian mathematical journal, Tome 6 (1999) no. 6, pp. 567-590. http://geodesic.mathdoc.fr/item/GMJ_1999__6_6_48329/